| Model Number |
8886621933 |
| Medical Device Problem Codes |
Break (1069); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/06/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during rectal laparoscopy/laparoscopic rectal resection/amputation, the vicinity of the yarn portion has been damaged when grasping the vicinity of the yarn portion of the needle in the abdominal cavity before the needle with a holding needle.Since the new product was opened and used without any problems.Part of the device fell into the patient's cavity but was retrieved with forceps.No patient injury.